# SDR SWAA2022022376251

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CUSTOMER WALK* L-1 DOOR EMERGENCY LIGHT INOP (D.C). / [01] RELAMPED L-1 DOOR EMERGENCY LIGHT AS PER B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED STEP 1
